Spasms & Fainting Spells After Lap Band Surgery
by Lynda W.
I had revision surgery over a year ago for slippage of my band. A month after that surgery I started having fainting spells and spasms that originated in my stomach and diaphragm area.
Since then, the spells have increased in frequency and severity. Could it be from constant irritation to the nerve that has generalized and affects my CNS? That is the theory my doctor has.
I have areas in my abdomen where the tubing is that cause discomfort over a year after the surgery.
Have a follow up question?
Please do NOT ask it on this page unless you ONLY want the original poster and other commenters on this page to be notified about it. To get feedback from a more diverse and broader range of current and prospective WLS patients, click here to post your question.
Was this page helpful?
If so, please tell your friends about it with a Facebook like, Google +1 or via Twitter, Pinterest, email or good old fashioned word of mouth. Thank you for supporting our efforts!
For additional research, search for your topic...
The information contained in this web site is provided for general informational purposes only. It is not intended as nor should be relied upon as medical advice. Rather, it is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her existing physician(s). Before you use any of the information provided in the site, you should seek the advice of a qualified medical, dietary, fitness or other appropriate professional.